MathSciNet Relay Station
MathSciNet bibliographic data
MR2832079 (2012g:39005) 39A12 (26A33 26E70 34A08)
Goodrich, Christopher S. On discrete sequential fractional boundary value problems. J. Math. Anal. Appl. 385 (2012), no. 1, 111–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement